On the stability of the Cauchy problem for quasilinear normal partial differential systems
Differencialʹnye uravneniâ, Tome 33 (1997) no. 4, pp. 558-559
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_4_a18,
author = {S. V. Zhestkov},
title = {On the stability of the {Cauchy} problem for quasilinear normal partial differential systems},
journal = {Differencialʹnye uravneni\^a},
pages = {558--559},
year = {1997},
volume = {33},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_4_a18/}
}
S. V. Zhestkov. On the stability of the Cauchy problem for quasilinear normal partial differential systems. Differencialʹnye uravneniâ, Tome 33 (1997) no. 4, pp. 558-559. http://geodesic.mathdoc.fr/item/DE_1997_33_4_a18/